MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 08/09/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2010) is considered to be a best estimate.This mdr represents the 3dmax light mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax light mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2010: patient was diagnosed with bilateral inguinal hernia and right groin pain thereby underwent laparoscopic repair with implant of two 3dmax light meshes (device 1 and 2).Per operative notes, ¿in the left groin, a large sac in the direct space was noted and reduced completely.A large 3dmax light mesh (device 1) was placed over the defect in the left side and tacked.In the right groin area, a large direct hernia was dissected free from the direct space and another 3dmax light mesh (device 2) was placed over the defect and sutured circumferentially.¿ on (b)(6) 2011: patient was diagnosed with recurrent left inguinal hernia thereby underwent open repair with implant of perfix plug (device 3).Per operative notes, ¿a small sac with cord lipoma was dissected from the inguinal canal contents.A large direct component to inguinal hernia was reduced back within abdominal cavity and an extra-large perfix plug mesh (device 3) was placed over the defect and secured with sutures and reapproximated to subcutaneous tissues.¿ on (b)(6) 2011: patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of perfix plug (device 4).Per operative notes, ¿a large direct defect at the floor of the inguinal canal was reduced back into the preperitoneal space and another small indirect inguinal hernia with sac was noted and reduced.An extra-large perfix plug (device 4) was placed within the direct space also covering indirect spaces and secured with sutures.¿.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24266561
Report Number1213643-2026-00084
Device Sequence Number18647232
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(17)120728(10)HUUF1391
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2012
Device Catalogue Number0117321
Device Lot NumberHUUF1391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale